# SDR 2006UALA01946

- Difficulty date: October 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 41,431 hours, 14,902 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Unserviceable
- Location: Slide
- Component: Slide
- Component part number: D31517121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON CYLINDER.  REPLACED SLIDE 2R.  PERFORMED INSPECTION OF NR 2R DOOR SLIDE.  CHECKS GOOD.  THE BALL SEAT WAS LEAKING THERE WAS A CUT MARK ON THE BALL SEAT.  REPLACED BALL SEAT.
